# SDR C77A20170206001

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 25,092 hours, 14,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Part serial: 17000209
- Condition: Dented
- Location: Frames 94-96
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AND A DRILL START LOCATED BETWEEN FRAMES 94 - 96, STRINGERS 28L & 29R ON REAR FUSELAGE LOWER SKIN,  REPAIRED IAW  ETD2017-170-011248A.
